# SDR DALA2016020800927

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 55,992 hours, 43,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FWD FRAME MLG DOOR JAMB HAS CRACK IN OTBD RADIUS 3" LONG. R & R FWD FRAME IAW DWG 5930584.  COMPLETED INSTALLING FWD FRAME IAW DWG 5930584.  INSTALLED RT MLG DOOR PROXIMITY SENSOR IAW AMM 32-60-05.
